# SDR AALA20131005004

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DOOR STOP FITTING ON RT SIDE, WL+36 OF VAULT DOOR JAMB.  REPLACED DOOR STOP FITTING.
